# SDR CALA2022092302477

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777
- Aircraft serial: 30556
- Aircraft time: 79,354 hours, 9,363 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NA
- Condition: None
- Location: Panel 511gb
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} - PANEL 511 GB CONDUCTIVITY TAPE NEEDS TO BE REPAIR REPAIR IS A MAJOR REPAIR CLEARED TO INSTALL TAPE IAW SRM 51-70-14 2R3. ACCOMPLISHED INSPECTION OF REPAIR APPLICATION IAW SRM 51-70-14-2R-3. CLEARED TO INSTALL PANEL REMOVED DAMAGE ALUMINUM TAPE ON PANEL 511GB, REQUIRES RII PRIOR CLEANED PANEL SURFACE. REPAIR PANEL IN REFERENCE TO SRM TO PERMANENT REPAIR REF SRM 51-70-14-2R3 51-70-14-2R-3. RII REQUIRED APPROVAL. ADD EMP:U393762 ADD EMP:U395315 PANEL REPAIRDED IN REFERENCE TO THE SRM 51-70-14-2R3. INSPECTED PANEL TAPE AND INSTALLATION IAW SRM 51-70-14-2R-3.. CLEAR TO INSTALL.
